Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Some Characterizations of Semi-Bloch Functions

Rauno Aulaskari and Peter Lappan
Proceedings of the American Mathematical Society
Vol. 119, No. 4 (Dec., 1993), pp. 1233-1238
DOI: 10.2307/2159986
Stable URL: http://www.jstor.org/stable/2159986
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Characterizations of Semi-Bloch Functions
Preview not available

Abstract

A function f analytic in the unit disk is called a semi-Bloch function if, for each complex number λ, the function gλ(z) = exp(λ f(z)) is a normal function. We give both an analytic and a geometric characterization of semi-Bloch functions, together with some examples to show that semi-Bloch functions are not closed under either addition or multiplication.

Page Thumbnails

  • Thumbnail: Page 
1233
    1233
  • Thumbnail: Page 
1234
    1234
  • Thumbnail: Page 
1235
    1235
  • Thumbnail: Page 
1236
    1236
  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238